×

zbMATH — the first resource for mathematics

A class of periodic Jacobi-Perron algorithms in pure algebraic number fields of degree \(n\geq 3\). (English) Zbl 0375.10018

MSC:
11J70 Continued fractions and generalizations
11R16 Cubic and quartic extensions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] L. Bernstein, Lecture Notes in Mathematics207. The Jacobi-Perron Algorithm, Its Theory and Application. Berlin-Heidelberg-New York (1971).
[2] L. Bernstein, Representation of \(\sqrt[n]{{D^n - d}}\) as a Periodic Continued Fraction by Jacobi’s Algorithm, Math. Nachr.29, 179-200, (1965). · Zbl 0136.03103
[3] L. Bernstein, New Infinite Classes of Periodic Jacobi-Perron Algorithms, Pac. J. of Math.,16, 1-31, (1965).
[4] L. Bernstein, Units from Periodic Jacobi-Perron-Algorithms in Algebraic Number Fields of degree n>2, Manuscripta Math.14, 249-261, (1974). · Zbl 0292.12008
[5] L. Bernstein, Units and Periodic Jacobi-Perron Algorithms in Real Algebraic Number Fields of degree 3, Trans. Am. Math. Soc.212, 295-306, (1975). · Zbl 0321.12012
[6] C. Levesque, A Class of Fundamental Units and some Classes of Jacobi-Perron Algorithms in Pure Cubic Fields, Pac. J. of Math., accepted for publication. · Zbl 0427.12003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.